François Petit

François Petit

Postdoctoral researcher

Fakultät oder Zentrum Faculty of Science, Technology and Communication
Forschungseinheit RU Mathematics
Postadresse Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Büroadresse MNO, E06 0625-020
E-Mail
Telefon (+352) 46 66 44 5422
Fax (+352) 46 66 44 35422

To personal homepage : http://www.fpetit.org/

Last updated on: Mittwoch, den 01. Februar 2017

powered by
orbilu.uni.lu

2019

Full Text
See detailEphemeral persistence modules and distance comparison
Berkouk, Nicolas; Petit, François

E-print/Working paper (2019)

Top of Page

2018

Full Text
See detailQuantization of spectral curves and DQ-modules
Petit, François

in Journal of Noncommutative Geometry (2018)

Full Text
See detailHolomorphic Frobenius actions for DQ-modules
Petit, François

E-print/Working paper (2018)

Top of Page

2017

Full Text
See detailThe codimension-three conjecture for holonomic DQ-modules
Petit, François

in Selecta Mathematica, New Series (2017)

Full Text
See detailTempered subanalytic topology on algebraic varieties
Petit, François

E-print/Working paper (2017)

Top of Page

2016

See detailCohomologically enriched categories and DQ-modules
Petit, François

Presentation (2016, November)

See detailQuantization of spectral curves and DQ-modules
Petit, François

Presentation (2016, July 28)

See detailUne brêve introduction aux faisceaux pervers
Petit, François

Presentation (2016, April 13)

See detailQuantization of spectral curves and DQ-modules
Petit, François

Presentation (2016)

Full Text
See detailQuantization of spectral curves and DQ-modules
Petit, François

in Oberwolfach Reports (2016)

Top of Page

2014

Full Text
See detailThe Codimension-Three conjecture for holonomic DQ-modules
Petit, François

E-print/Working paper (2014)

Full Text
See detailFourier-Mukai transform in the quantized setting
Petit, François

in Advances in Mathematics (2014), 256

Top of Page

2013

Full Text
See detailThe Lefschetz-Lunts formula for deformation quantization modules
Petit, François

in Mathematische Zeitschrift (2013), 273(3-4), 1119-1138

Full Text
See detailA Riemann-Roch Theorem for dg Algebras
Petit, François

in Bulletin de la Société Mathématique de France (2013), 141(2), 197-223

Top of Page

2012

Full Text
See detailDG Affinity of DQ-modules
Petit, François

in International Mathematics Research Notices (2012), (6), 1414-1438

Top of Page